# SDR 2006UALA01972

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 54,065 hours, 20,174 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO ORD NO RUDDER TRIM LT OR RT.  REPLACED RUDDER TRIM FEEL CENTERING/TRIM ACTUATOR.
